Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Zhang, Kewei and Orlando, Antonio and Crooks, Elaine (2015) Compensated convexity and Hausdorff stable extraction of intersections for smooth manifolds. Mathematical Models and Methods in Applied Sciences, 25 (05). pp. 839-873. ISSN 1793-6314

Zhang, Kewei and Orlando, Antonio and Crooks, Elaine (2014) Compensated convexity and Hausdorff stable geometric singularity extractions. Mathematical Models and Methods in Applied Sciences, 25 (04). pp. 747-801. ISSN 1793-6314

Zhang, Kewei and Crooks, Elaine and Orlando, Antonio (2016) Compensated convexity methods for approximations and interpolations of sampled functions in Euclidean spaces: theoretical foundations. SIAM Journal on Mathematical Analysis, 48 (6). pp. 4126-4154. ISSN 1095-7154

Zhang, Kewei and Crooks, Elaine and Orlando, Antonio (2015) Compensated convexity, multiscale medial axis maps and sharp regularity of the squared-distance function. SIAM Journal on Mathematical Analysis, 47 (6). pp. 4289-4331. ISSN 1095-7154

This list was generated on Fri Jun 23 03:16:10 2017 UTC.